Toggle Main Menu Toggle Search

Open Access padlockePrints

Identification of Regular Configurations with Partial Information

Lookup NU author(s): Professor Maciej KoutnyORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Koutny M, Zakowski W

Publication type: Article

Publication status: Published

Journal: International Journal of Man-Machine Studies

Year: 1985

Volume: 22

Issue: 5

Pages: 581-587

ISSN (print): 0020-7373

ISSN (electronic): 1095-9300

Publisher: Academic Press